# SDR CKSA96130

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747146
- Aircraft serial: 20332
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2181
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RJAA - DURING C-1 CHECK INSPECTION FOUND:  BULGE STA 2181 BOTTOM FUSELAGE SKIN AREA.  CORROSION BLENDED OUT PER SRM 51-10-01  PAR 7.  ACCOMPLISHED THE SUBJECT REPAIR IN ACCORDANCE WITH CWS-MNZ/E-040 96-08-27.  JOB CONTROL NR J107.  WORK PERFORMED BY JAPAN AIRLINES (JACZ109F).
